# SDR DALA2022031501691

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 51,068 hours, 26,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 - AFT LEFT AND RIGHT SERVICE DOORS DAMPER AND EMERGENCY OPERATION CYLINDERS LOW. CORRECTIVE ACTION: CHARGED BOTH LEFT AND RIGHT SERVICE DOOR DAMPER AND EMERGENCY OPERATION CYLINDERS PER A319 AMM 52-22. (6180838)
